IBUCET 400 MG/500 MG TABLET

(strip of 10 tablets)

Nestor Pharmaceuticals

Composition: Ibuprofen 400mg + Paracetamol 500mg

strip

Rs.15.68 Rs.16.00 2% Off

Upto 30% OFF* Use Coupon : GET30

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Ibuprofen is used in fever, headache, arthralgia, myalgia, dental pain, post operative pain, pain during menstruation, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout.

How it works

Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion.

Uses

Paracetamol is used in fever, headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.

How it works

Paracetamol blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.

Common side effects

Allergic reaction.

Substitutes

ALLFLAM 400 MG/500 MG TABLET

(strip of 10 tablets)

Allentis Pharmaceuticals Pvt Ltd

Rs.8.06 save 49.63% more

AMOPHEN FORTE 400MG/500MG TABLET

(strip of 10 tablets)

Ambrosia Pharma

Rs.20.00 pay 25% more

ADIFLAM PLUS 400 MG/500 MG TABLET

(strip of 10 tablets)

Leben Laboratories Pvt Ltd

Rs.19.50 pay 21.88% more

ARCURE 400 MG/500 MG TABLET

(strip of 10 tablets)

NuLife Pharmaceuticals

Rs.9.42 save 41.13% more
33 Substitutes View All